# SDR 8HBR20240712063

- Difficulty date: July 3, 2024
- Submitted: July 12, 2024
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N508AD
- Make and model: Robsin R22BETA
- Aircraft serial: 3290
- Aircraft time: 9,180 hours
- Engine: Lyc O360J2A
- Engine time: 2,697 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 1081806
- Condition: Broken
- Location: Magneto
- Component: Magneto, Bendix, S4LSC200
- Component part number: 106006141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS EXPERIENCED ENGINE ROUGHNESS IN AIR. UPON LANDING, MAINTENANCE FOUND MAGNETO WAS DIFFICULT TO SPIN AND CLUNKY IN IT'S ROTATION, INDICITIVE OF BEARING FAILURE.
